Doctor insights on:
Dsm Iv Online Version
Tourette Syndrome: Multiple motor tics & at least one vocal tic for at least a year, with no tic-free period of longer than 2months. Common comorbid conditions are adhd, ocd, & other anxiety disorders. Vocal tics include throat-clearing, " huffing, " & "barking";motor tics may be simple or complex. Coprolalia (blurting out " dirty" words) occurs in about 10%. Copropraxia ("dirty" movements) is rarer. See tsa.Org. ...Read more
Monitored Anesthesia: Yes definitely, AN Anesthesia provider present During Monitored Anesthesia Care you should have heart rate, Blood Pressure (every 5 min), and pulse ox (oxygen saturation) monitored continuously . You should also be given min of 2 liters of Oxygen per nasal cannula. You should also have an an IV with NS / LR medicine to relax you and or pain medicine may be given depending on type of procedure ...Read more
Is name brand Adderall (dextroamphetamine and racemic amphetamine) XR better than the generic brands? I'm reading horror stories online about the generic brands.
Generic vs. brand: While generics are claimed to be the exact equivalent as brand name medications, individuals may respond better to trade name medications. However most patients tolerate the generics without problem. Since the generics are less expensive and usually have a lower co-pay, i would try it once. If it does not work as well as the brand, it will not take long to make that determination. ...Read moreSee 1 more doctor answer
Adhd med right 4 me? Diagnosed as child. Procrastination, organization issues, bored easily, temper, restless, impulsive, but school unaffected.
Probably not needed: if you are able to perform well at school, then you probably don't have a significant in attention problem, and rather some anxiety or other emotional issue. Pl get a new evaluation with the psychologist as you may need behavior therapy rather than ADHD meds. Best of luck! ...Read moreSee 1 more doctor answer
Yes it is: I do believe so.Get a more detailed answer ›
Y bipolar diagnosis change w ea doctor? NOS 2002. BP1 mixed w psychosis inpaitent06. Eval CYCLO 2010. BP2/RO bipolar1 mixed inpaitent2014. Which am I?
Bipolar Spectrum Dx: I can't tell you your accurate diagnosis. The diagnoses are all bipolar spectrum. Usually when there is this spread in diagnoses it can mean 1 of 2 things. 1. The more serious diagnoses become evident with subsequent visits due to ^ in symptoms or 2. The different providers are not conversing & the patient is a poor historian. Take care. ...Read more
Is lipo ex fda approved"? I find many different opinions. Look here: http://www.Lipoadvisor.Com/lipo-ex
Yes, but...: Fda approval for medical devices means something quite different than it does for drugs. Fda device approval only requires a fairly minimal review. It does not entail the kind of detailed safety and effectiveness studies that are required for drugs. The fact that a device is fda approved means little about whether it works or is a good idea. ...Read moreSee 1 more doctor answer
Very dangerous: Unless these are purchased from a reputable pharmacy such as a mail order that is associated with your prescription plan, it can be very dangerous. One has no idea about strength and purity of these meds. For all one knows, they could have been made in a warehouse in any third world country or just be a sugar pill. ...Read more
Is there a cocktail of meds that break status migrainousos particularly well? Read iv compazine (prochlorperazine) and iv dihydroergotamine.
Online Quizzes: Best to have a professional give you validated measures for these disorders. As mentioned by others, Vanderbilt is good for ADHD, but will still require a healthcare professional to interpret score. OCD try: http://healthnet.umassmed.edu/mhealth/YBOCSymptomChecklist.pdf Again, best to be interpreted by a professional. Online quizzes can raise your awareness about the presence of symptoms. ...Read moreSee 2 more doctor answers
Neuron protection: Thiamine of vitamin b1 is an essential co factor in glucose metabolism so that if a person does not have adequate amount and a glucose load is given it can cause neuro toxicity manifested as delirium and occular abnormalities as seen in alcoholics being refed in the hospital. This is called wernick, korsakov syndrome. Diabetics with borderline nutrtional reserve could develop the same problem. ...Read more